# SDR VNAA0512015

- Difficulty date: December 18, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 2,293 hours, 2,170 cycles
- Engine: Ge CF348C1
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Open
- Location: Refueling
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A LOUD SQUEALING NOISE FROM THE MAIN LANDING GEAR AREA OF THE FUSELAGE.  THE FLIGHT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE REFUEL DOOR OPEN.  INSPECTION REVEALED NO DAMAGE.  THE DOOR WAS PROPERLY SECURED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
